CureZone   Log On   Join
Re: Bad reaction to iodine?
 
Cautious Guinea Pig Views: 1,359
Published: 6 years ago
 
This is a reply to # 2,227,932

Re: Bad reaction to iodine?


Have you taken any "Red Rice Yeast" or statins?

The joint pain, muscle weakness and such can be side effects from that. It sneaks up on you. Statins are a horrible thing, especially if you want to build your body up. Your cholesterol should not be brought too low or you will suffer!

I've taken a lot of Iodine and never had those kind of symptoms except while taking "Red Rice Yeast" and eating a low carbohydrate diet.

If this is not your case, then just disregard what I said.
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.org

0.266 sec, (1)